# SDR DALA1211445648

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND NR 6 SLAT INNER SKIN DENT AT O/B AREA POSITION.  NDT TEST WAS CARRIED OUT PER BOEING NTM PT2, 51-00-01 NO WATER FOUND.  HFEC INSPECTION FOUND NO CRACK.  MAINTENANCE PERFORMED METAL HOT BOND REPAIR PER SRM 51-7-10 REPAIR 4 AND SRM 57-43-02 REPAIR 1.
